Commentarii Mathematici Helvetici


Full-Text PDF (362 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 4, 2002, pp. 821–845
DOI: 10.1007/PL00012443

Strong resolution of singularities in characteristic zero

Santiago Encinas[1] and Herwig Hauser[2]

(1) Dpto. Matematicas, Universidad de Valladolid, Avda. Salamanca s/n, 47014, VALLADOLID, SPAIN
(2) Institut für Mathematik, Universität Innsbruck, Technikerstrasse 25, 6020, INNSBRUCK, AUSTRIA

No abstract available for this article.

No keywords available for this article.

Encinas Santiago, Hauser Herwig: Strong resolution of singularities in characteristic zero. Comment. Math. Helv. 77 (2002), 821-845. doi: 10.1007/PL00012443